# SDR R61A201605290441

- Difficulty date: May 29, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 20,811 hours, 16,233 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: D3899926FC35SB
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  UPPER AND LOWER CONNECTORS ON OUTBOARD PCU FOR LT ELEVATOR ARE CORRODED.  MX REMOVED AND REPLACED UPPER AND LOWER CONNECTORS IAW SWPM 20-61-20, 20-62-00.
